Title: Tapeworm infections
Authors: Muroa, A.
Andradea, M. A.
Shariatia, F.
Pérez-Arellano, J. L.
Issue Date: 2010
Publisher: 0304-5412
Journal: Medicine 
URI: http://hdl.handle.net/10553/54549
ISSN: 0304-5412
Source: Medicine[ISSN 0304-5412],v. 10, p. 3707-3716
Appears in Collections:Reseña

Show full item record

SCOPUSTM   
Citations

1
checked on Nov 2, 2019

Page view(s)

1
checked on Nov 9, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.